# SDR DXTA2022022157020

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 2,540 hours, 1,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: UPPER MAIN CABIN EMERGENCY EXIT SIGN NOT ILLUMINATING WHEN THE EMERGENCY LIGHT SWITCH IS IN THE ON POSITION. // SIGNOFF// POWER UP EMERGENCY LIGHTS AND NOTED UPPER EMERGENCY EXIT SIGN ABOVE MAIN CABIN DOOR NOT ILLUMINATING, GAINED ACCESS TO EMERGENCY LIGHT ASSY AND FOUND LIGHT ELECTRICAL PLUG INSTALLED INCORRECTLY. RECONNECTED EMERGENGY LIGHT ELECTRICAL PLUG. PERFORMED SATISFACTORY OPERAATIONAL CHECKS OF EMERGENCY LIGHT SYSTEM I/A/W EMB PHENOM 300 AMM 33-52-00.
